RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 4, Pages 3–19 (Mi dm1115)  

This article is cited in 7 scientific papers (total in 7 papers)

Bounds for the number of Boolean functions admitting affine approximations of a given accuracy

A. M. Zubkov, A. A. Serov


Abstract: We obtain two-sided bounds and asymptotic formulas for the number of Boolean functions of $n$ variables which are approximated by affine or linear Boolean functions with a given accuracy.

DOI: https://doi.org/10.4213/dm1115

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 467–486

Bibliographic databases:

Document Type: Article
UDC: 519.7
Received: 19.04.2010
Revised: 04.05.2010

Citation: A. M. Zubkov, A. A. Serov, “Bounds for the number of Boolean functions admitting affine approximations of a given accuracy”, Diskr. Mat., 22:4 (2010), 3–19; Discrete Math. Appl., 20:5-6 (2010), 467–486

Citation in format AMSBIB
\Bibitem{ZubSer10}
\by A.~M.~Zubkov, A.~A.~Serov
\paper Bounds for the number of Boolean functions admitting affine approximations of a~given accuracy
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 4
\pages 3--19
\mathnet{http://mi.mathnet.ru/dm1115}
\crossref{https://doi.org/10.4213/dm1115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2796785}
\elib{http://elibrary.ru/item.asp?id=20730356}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 467--486
\crossref{https://doi.org/10.1515/DMA.2010.029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952203503}


Linking options:
  • http://mi.mathnet.ru/eng/dm1115
  • https://doi.org/10.4213/dm1115
  • http://mi.mathnet.ru/eng/dm/v22/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Serov, “Limit distribution of the distance between random Boolean function and affine functions set”, Theory Probab. Appl., 55:4 (2011), 717–722  mathnet  crossref  crossref  mathscinet  isi
    2. A. A. Serov, “Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy”, Discrete Math. Appl., 22:4 (2012), 455–475  mathnet  crossref  crossref  mathscinet  elib
    3. A. M. Zubkov, A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye i kvadratichnye priblizheniya zadannoi tochnosti”, PDM. Prilozhenie, 2012, no. 5, 11–13  mathnet
    4. A. M. Zubkov, V. I. Kruglov, “Momentnye kharakteristiki vesov vektorov v sluchainykh dvoichnykh lineinykh kodakh”, Matem. vopr. kriptogr., 3:4 (2012), 55–70  mathnet  crossref
    5. A. M. Zubkov, A. A. Serov, “A complete proof of universal inequalities for distribution function of binomial law”, Theory Probab. Appl., 57:3 (2013), 539–544  mathnet  crossref  crossref  isi  elib  elib
    6. A. A. Serov, “Otsenki ob'emov okrestnostei dvoichnykh kodov v terminakh ikh vesovykh spektrov”, Matem. vopr. kriptogr., 4:2 (2013), 17–42  mathnet  crossref
    7. A. A. Serov, “Mean and variance of the number of subfunctions of random Boolean function which are close to the affine functions set} \runningtitle{Mean and variance of the number of subfunctions of random Boolean function”, Discrete Math. Appl., 27:1 (2017), 23–34  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:364
    Full text:91
    References:57
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019